Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Infinite dimensional quadratic forms over algebraic number fields

Author: O. T. O’Meara
Journal: Proc. Amer. Math. Soc. 10 (1959), 55-58
MSC: Primary 12.00
MathSciNet review: 0108478
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • A. Adrian Albert, Quadratic null forms over a function field, Ann. of Math. (2) 39 (1938), no. 2, 494–505. MR 1503420, DOI
  • E. Artin, Algebraic numbers and algebraic functions, Princeton, 1950. N. Bourbaki, Algèbre linéaire, Éléments de Mathématique, Paris, 1947.
  • Claude C. Chevalley, The algebraic theory of spinors, Columbia University Press, New York, 1954. MR 0060497
  • C. J. Everett and H. J. Ryser, Rational vector spaces. I, Duke Math. J. 16 (1949), 553–570. MR 32930
  • Irving Kaplansky, Forms in infinite-dimensional spaces, An. Acad. Brasil. Ci. 22 (1950), 1–17. MR 37285
  • L. J. Savage, The application of vectorial methods to metric geometry, Duke Math. J. 13 (1946), 521–528. MR 19945
  • E. Witt, Theorie der quadratischen Formen in beliebigen Körpern, J. Reine Angew. Math. vol. 176 (1937) pp. 31-44.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.00

Retrieve articles in all journals with MSC: 12.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society